# SDR SWAA2018051621983

- Difficulty date: April 6, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A501011
- Part serial: 002226
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LEADING EDGE NOSE SKIN CRACKED AT SLAT STA. 451.97 ACTUATOR RIB FASTENER.  REPAIRED THE SKIN IAW ER AND EA.
